MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L11 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220230300
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the light source was flickering when using the 1588 and 1688 cameras, so the recording of each camera when in use was checked, and the light source operation was inspected by connecting the light cable to the l10 and l11 cameras.The flickering was confirmed to be flickering light output.Additional information regarding the event, such as a potential for a full loss of light and the duration could not be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not received for investigation at stryker endoscopy because it was repaired locally in japan.The technical service report indicates: test results: reproduction of the phenomenon could not be confirmed in both 1588 and 1688 work content: recording measures on the 1588 side (when an), confirmation, connecting light cables to l10 and l11 to operate the light source, and recognition confirmation.Result: we have confirmed that the light source unit is working properly.Please continue to monitor progress.Probable root cause: damaged light cable.Damaged scope.Damaged coupler.Damaged leds.Main board malfunction.Loose / misaligned jaw assembly.Light engine/ light pipe malfunction or damaged.Bent esst contact.Inconsistent esst contact.Camera head communication.Front board malfunction.Touch panel malfunction.Power supply malfunction.Thermal switch malfunction.Ac inlet board malfunction.Inadequate air flow.Sidne port malfunction.Poor workmanship.Inadequate calibration.Use errors.Electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG L11 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22868655
Report Number0002936485-2025-00716
Device Sequence Number18050265
Product Code OWN
UDI-Device Identifier07613327455915
UDI-Public07613327455915
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182160
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220230300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown